IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 5436 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3361    
    Printed32    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 
Year : 1968  |  Volume : 34  |  Issue : 3  |  Page : 113--114

Systemic Anaphylactic Following a Test Dose of Streptomycin



Correspondence Address:
B W Gajwani


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A 19 years old patient noticed that soon after entering his work place (streptomycin packing section) he developed burning of the eyes with excessive lacrimation, urticaria and sometimes he even vomitted and had difficulty in breathing. He was tested with 0.005 gm of streptomycin. Soon after the test patient complained of generalised warmth, tightness in the chest and itching all over. He had a vomit and complained of severe dyspnoea and palpitation. He became restless, there was marked flushing of the face and eyes, he perspired profusely and felt very cold and clammy, there was audible wheeze, pulse and blood pressure, were not recordable. Epinephrine, dexamethasone and antistine resulted in improvement.






[PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow